# SDR SWIA200616335

- Difficulty date: February 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 4,425 hours, 3,816 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Unit
- Part number: 4916420
- Part serial: 03354
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OB GNS SPLR FAULT, SPOILERON FAULT STATUS MSGS ON SHORT FINAL.  REPLACED  NR 1 SECU.  OPERATIONAL CHECK GOOD, REF CRJ AMM 27-61-05.
